1 doctor weighed in:

Has anyone had temperary blindness in one eye when on detrol (tolterodine)?

1 doctor weighed in
Dr. Dan Fisher
Internal Medicine

In brief: No.

Temporary blindness in one eye is not a side effect of medication although i suppose you could posit transient hypotension and significantly asymmetric iop or ocular vessel atherosclerotic disease.
Sx like this are much more likely to be an ocular TIA or stroke and need evaluation soon.

In brief: No.

Temporary blindness in one eye is not a side effect of medication although i suppose you could posit transient hypotension and significantly asymmetric iop or ocular vessel atherosclerotic disease.
Sx like this are much more likely to be an ocular TIA or stroke and need evaluation soon.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors